Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the order of integral functions defined by Dirichlet series

Author: R. S. L. Srivastava
Journal: Proc. Amer. Math. Soc. 12 (1961), 702-708
MSC: Primary 30.56
MathSciNet review: 0125210
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Y. Yu, Sur les droites de Borel de certaines fonctions entières, Ann. Sci. École Norm. Sup. vol. 68 (1951) pp. 65-104. MR 0041223 (12:815d)
  • [2] J. F. Ritt, On certain points in the theory of Dirichlet series, Amer. J. Math. vol. 50 (1928) pp. 73-86. MR 1506655
  • [3] Q. I. Rahman, On the lower order of entire functions defined by Dirichlet series, Quart. J. Math., Oxford Ser. (2) vol. 7 (1956) pp. 96-99. MR 0098830 (20:5282)
  • [4] R. P. Srivastav, On the entire functions and their derivatives represented by Dirichlet series, Ganita vol. 9 (1958) pp. 83-93. MR 0108584 (21:7300)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.56

Retrieve articles in all journals with MSC: 30.56

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society